# SDR AWXA200400256

- Difficulty date: February 28, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 56,201 hours, 34,501 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-12 CHECK A .75 INCH CRACK WAS FOUND IN RADIUS OF BS 178 BULKHEAD LT SIDE CHORD AT LBL 55, WL 207.  MAINTENANCE REMOVED DAMAGED SECTION OF LT SIDE CHORD AT LBL 55, WL 207; FABRICATED A NEW REPLACEMENT CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA 4.
